# SDR CA070205005

- Difficulty date: February 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 8,392 hours
- Engine: Pwa JT15D4
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: 497900312
- Condition: Failed
- Location: Rotary Seat Belt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) REF FAA SPECIAL AIRWORTHINESS INFORMATION BULLETIN NM-06-29 AND MFG CAMPAIGN NOTICE 010-25-10-011 REV 1 FIXED WING AIRCRAFT EQUIPPED WITH ROTARY CREW SEAT BELT BUCKLES.  WHEN THE CONTROL COLUMN IS PULLED FULLY AFT THE SEAT BELT BUCKLE CAN BE RELEASED BY ROTATING THE CONTROL WHEEL IN BOTH THE PILOT AND CO-PILOT POSITIONS. (TC NR 20070205005)
